# SDR QXEA200600241

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT WING, O/B MFS SKIN (SURROUND) AT WS 231.23 LOOSE FASTENERS.  REPLACED FASTENERS (MS20426T) IAW CRJ 700 SRM 51-42-06-001-001-A01.  TOUCHED UP IAW CRJ 700 SRM 51-25-16-001-001-A01.
